# SDR FDEA201103221114

- Difficulty date: March 22, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562362
- Condition: Cracked
- Location: Bs 720c S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER, STR 15L, STA 720C MAIN CABIN.  CUTOUT DAMAGED AREA, FABRICATED CHANNEL FROM 7075T6 .040, FABRICATED TAPERED FILLER & RADIUS FILLER FROM 7075T6 .100 AND INSTALLED REPAIR PARTS IAW SRM 53-10-3, FIG 5, NDTM 51-00-00 FIG 23, SRM 51-10-2 & SRM 51-30-2.
